• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 7612
   School of Mathematics
  Title: Gluing Seiberg -Witten monopoles
  Author(s): P. Safari
  Status: Published
  Journal: Comm. Anal. Geom.
  Vol.: 13
  Year: 2005
  Pages: 697-725
  Supported by: IPM
  Abstract:
We establish a canonical gluing procedure for Seiberg-Witten monopoles on the two pieces of a closed, oriented four manifold X which is split along a 3-dimensional closed oriented submanifold. We only assume that the (unperturbed) character variety is Kuranishi-smooth and the limiting maps are transversal - then we will be able to glue regular monopoles over the irreducible points of the character variety.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right